# SDR CALA0200332

- Difficulty date: June 8, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 45,998 hours, 23,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Sta 1006-Apb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H SIDE Y STRAP CORRODED FROM STA 1006 TO AFT PRESSURE BULKHEAD, RBL 6. THE STRAP WAS REMOVED AND REPLACED IAW SRM 51-40-02.
